# SDR MASA2010042500399

- Difficulty date: April 25, 2010
- Submitted: April 26, 2010
- Operation: Air carrier
- Aircraft: N925FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15025
- Aircraft time: 15,161 hours, 11,847 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 7 CEILING EMERGENCY FLOOD LIGHT OUT.  MX REPLACED ROW 7 EMERGENCY CEILING FLOOD LIGHT BULB AMM 33-61-01.
